Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 17, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 4, 2007, 8:09 PM EDT for Whitley County, Kentucky. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 8:09 PM EDT (00:09 UTC)
- Expired
- May 4, 2007, 10:00 PM EDT
- In force
- 111 min
- Issued by
- NWS Jackson, KY
- Area
- Whole counties
County Whitley County, KY
The radar
The Knoxville radar (KMRX), 93 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 050010
FFWJKL
KYC235-050200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
809 PM EDT FRI MAY 4 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* FLASH FLOOD WARNING EXTENDED FOR...
NORTH CENTRAL WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 1000 PM EDT
* AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL STILL HEAVY ENOUGH TO CAUSE FLASH FLOODING OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF CORBIN...BARTON...RYE AND WOODBINE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3680 8425 3680 8412 3694 8406 3696 8412
3693 8422
$$
GEOGERIAN1 follow-up statement
000
WGUS73 KJKL 050146
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
945 PM EDT FRI MAY 4 2007
KYC235-050155-
WHITLEY KY-
945 PM EDT FRI MAY 4 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
WHITLEY COUNTY...
THE HEAVIEST RAINS HAVE EXITED THE WARNED AREA...ENDING THE THREAT
OF FLASH FLOODING...HOWEVER ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE NORTH ACROSS THE AREA THROUGH
MIDNIGHT...CONTINUING TO THREATEN AREAS WITH URBAN AND SMALL STREAM
NUISANCE FLOODING.
LAT...LON 3680 8425 3680 8412 3694 8406 3696 8412
3693 8422
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 4, 8:02 PM EDT, 7 minutes earlier.
Area forecast discussion, May 4, 8:02 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 802 PM EDT FRI MAY 4 2007 .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/ BOUNDARY REMAINS JUST SW OF THE CWA THIS MORNING...WITH AN INVERTED TROUGH EXTENDING EAST ACROSS THE SOUTHERN CWA. A MID LEVEL SW/V WAS APPROACHING THE REGION FROM THE WEST. CAPES HAVE REACHED 1000+ J/KG THIS AFTERNOON. SHEAR IS WEAK...BUT SOME UPDRAFTS HAVE BEEN SUFFICIENT FOR MARGINALLY SEVERE HAIL JUST WEST OF THE CWA. OTHERWISE... THUNDERSTORMS HAVE BEEN ABLE TO PRODUCE LOCALLY HEAVY RAIN IN MOIST ATMOSPHERE 1.3 TO 1.4 INCH RANGE DUE TO RELATIVELY SLOW MOVEMENT AND SOME TRAINING. THE THREAT FOR MARGINALLY SEVERE HAIL/MARGINALLY SEVERE THREAT WILL LINGER INTO THIS EVENING. THE SW/V WILL PROGRESS EAST ACROSS THE CWA INTO SATURDAY MORNING AND THEN PASS SE OF THE CWA ON SAT EVENING. UPPER LEVEL RIDGING WILL STRENGTHEN TO THE WEST OF THE AREA ON SAT AND BUILD INTO THE REGION TO END THE NEAR TERM PERIOD. CONVECTION WILL CONTINUE ACROSS THE SW CWA INTO THIS EVENING AND DAYTIME HEATING IS LOST. AREAS FURTHER NE INTO THE CWA HAVE FINALLY CLEARED OUT...WITH INSTABILITY INCREASING THERE. ADDITIONAL SCATTERED CONVECTION WILL LIKELY DEVELOP IN THE NE 2/3 OF THE CWA THIS EVENING. LLJ IS EXPECTED TO STRENGTHEN OVERNIGHT...WITH ADDITIONAL CONVECTIVE DEVELOPMENT IN ISENTROPIC LIFT OVER THE BOUNDARY...OVER OR JUST WEST OF THE CWA...ESPECIALLY LATER TONIGHT AS THE SW/V MOVES INTO CENTRAL KY. CONTINUED WITH HIGHEST CHANCES THIS EVENING...LIKELY IN THE SW...WITH LOWER CHANCES TO THE NE. OPTED FOR CAT POPS LATER TONIGHT FOR EXPECTED ADDITIONAL THUNDERSTORM DEVELOPMENT. BOTH MAV AND MET ARE IN THAT RANGE AND MODELS SHOWING SIGNIFICANT LIFT AND MOISTURE AHEAD OF THE SW/V. CLOUD COVER WILL HELP TO HOLD TEMPS UP TONIGHT TOWARD THE HIGHER END OF GUIDANCE. THE CHANCE FOR CONVECTION WILL REMAIN INTO SAT...WITH THE SW/V PASSING ACROSS THE CWA. CONTINUED WITH CAT POPS...ESPECIALLY EASTERN CWA ON SAT. PW/S WILL CONTINUE TO REMAIN HIGH...SO ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE. CLOUDS AND PRECIP ARE EXPECTED TO HOLD BACK TEMPS ON SAT. SAT NIGHT THROUGH SUNDAY NIGHT...THE UPPER LEVEL RIDGE WILL BUILD EAST INTO THE AREA...WITH RELATIVELY STRONG HIGH PRESSURE BUILDING IN FROM THE EASTERN GREAT LAKES INITIALLY AND THEN INTO THE OH VALLEY. THE NEARLY STATIONARY BOUNDARY TO OUR SW WILL PUSH WELL SOUTH OF THE AREA ON SAT NIGHT...WITH CHANCES FOR PRECIP DIMINISHING ON SAT NIGHT. SKIES WILL CLEAR OUT FROM NE TO SW FOR SUN AS MUCH DRIER WORKS INTO THE AREA (MODELS ARE FORECASTING MEAN LAYER RH OF 15 TO 25 PERCENT FOR LATE SUN INTO SUN NIGHT). MOSTLY CLEAR SKIES ARE EXPECTED ON SUN NIGHT...WITH LOWS SEVERAL DEGREES COOLER THAN RECENT NIGHT. AS FOR HYDRO...THUNDERSTORMS WILL BE RELATIVELY SLOW MOVING...10 TO 15 KT...WITH THE POTENTIAL FOR TRAINING. THE SW CWA RECEIVED THE HEAVIEST RAIN SO FAR TODAY...WITH SOME AREAS ALREADY BEING PRIMED FOR A FLASH FLOOD THREAT FROM RECENT RAINFALL. OPTED TO ISSUE AN FFA FOR THE SW CWA FOR TONIGHT. IF HEAVY RAIN FALLS OVER MORE OF THE AREA THIS EVENING...OR DEVELOPS OUTSIDE OF THIS AREA...LATER SHIFTS MAY NEED TO RECONSIDER THE AREA THAT IS IN THE FFA. WILL UPDATE THE SPS FOR THE NE 2/3 OF THE CWA FOR LOCALLY HEAVY RAIN THREAT TONIGHT AND INTO TOMORROW. .LONG TERM.../MONDAY THROUGH FRIDAY/ UPPER LEVEL RIDGE DOMINATES THE AREA THROUGH MIDWEEK AS AN OMEGA BLOCK DEVELOPS OVER THE EASTERN CONUS AND WESTERN ATLANTIC. 1030 MB PLUS SURFACE HIGH PRESSURE WILL BUILD DOWN THE ATLANTIC SEABOARD BRINGING A MUCH DRIER AND SOMEWHAT COOLER AIRMASS TO THE LOCAL AREA MONDAY AND TUESDAY. WITH THE COOLER NORTHEASTERLY FLOW EXPECTED... HAVE LOWERED TEMPS A LITTLE ON MONDAY BUT WITH AMPLE SUNSHINE EXPECTED AND WINDS GRADUALLY VEERING AROUND TO THE SOUTHWEST... EXPECT TEMPS TO WARM BACK INTO THE UPPER 70S TO LOWER 80S ON TUESDAY AND WEDNESDAY. LONG RANGE MODELS ARE IN DECENT AGREEMENT ON GRADUALLY BREAKING DOWN THE BLOCK WITH THE UPPER LEVEL RIDGE SINKING SOUTHEAST INTO FLORIDA AS TROUGHING GETS KICKED NORTHEASTWARD OUT OF THE SOUTHERN ROCKIES. SURFACE PROGS AND MOISTURE FIELDS INDICATE A FRONTAL BOUNDARY DROPPING SOUTH THROUGH THE OHIO VALLEY ON WEDNESDAY THEN RETURNING NORTH ON THURSDAY AS LOW PRESSURE MOVES INTO THE UPPER MIDWEST. THE FRONT LOOKS TO REMAIN FAR ENOUGH TO OUR NORTH THAT POPS WILL BE DROPPED ON WEDNESDAY... HOWEVER MOISTURE RETURN AND APPROACHING COLD FRONT FROM THE WEST WARRANTS SLIGHT CHANCE POPS LATE WEDNESDAY NIGHT INTO THURSDAY. TOUGH CALL BEYOND THURSDAY BUT COLD FRONT IS CURRENTLY EXPECTED TO LAY OVER INTO THE AREA ON FRIDAY PROVIDED RIDGING OVER THE SOUTHEAST REMAINS WEAK ENOUGH TO ALLOW IT TO DO SO. DUE TO THE LOW CONFIDENCE... FRIDAY WILL BE INTRODUCED WITH CHANCE POPS. CONFIDENCE IS A LITTLE BETTER WITH REGARDS TO TEMPS REMAINING ABOVE CLIMO AND 04/00Z MEX GUIDANCE NUMBERS TO END THE WORK WEEK WITH DAYTIME HIGHS EXPECTED TO TOP OUT IN THE UPPER 70S TO LOWER 80S. && .AVIATION.../00Z TO 24Z/...UPDATED THE UNSTABLE AIR...GENERALLY SOUTH OF JACKSON...HAS BEEN A BREEDING GROUND FOR SOME VERY STRONG THUNDERSTORMS. THERE HAVE BEEN A FEW REPORTS OF PENNY TO QUARTER SIZED HAIL THAT HAVE OCCURRED WITH THE STRONGER STORMS. THE SEVERE THUNDERSTORMS SHOULD BE ENDING BY 2Z AND THE SCATTERED THUNDERSTORM COVERAGE THIS EVENING IS EXPECTED TO BECOME MORE WIDESPREAD OVERNIGHT AS THE LOW LEVEL JET RAMPS UP AND POTENT DISTURBANCE ROTATES NORTH OVER THE WESTERN HALF OF THE STATE. EXPECT CONDITIONS TO DETERIORATE TO MVFR AT LEAST AFTER 00Z IN SHOWERS AND THUNDERSTORMS AND THEN LOWER TO IFR/LIFR AFTER MIDNIGHT AS FOG AND LOW CLOUDS GET ADDED TO THE MIX. THE PRECIP SHOULD GRADUALLY DIMINISH IN COVERAGE BY AROUND 12Z OR SLIGHTLY AFTER AS THE DISTURBANCE MOVES AWAY FROM THE AREA... HOWEVER DO NOT EXPECT CONDITIONS TO MAKE ANY GREAT IMPROVEMENTS AS LOW CLOUDS KEEP AT LEAST MVFR CONDITIONS LINGERING THROUGH THE END OF THE TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ068-079-080- 083>087. && SHORT TERM...JP LONG TERM....ABE AVIATION...ABE/JJ
Hazardous weather outlook, May 4, 4:55 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 455 PM EDT FRI MAY 4 2007 KYZ044-050>052-058>060-069-088-104-106>120-060000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE... HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ... PIKEVILLE 455 PM EDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH MIDNIGHT...MAINLY SOUTH OF THE MOUNTAIN PARKWAY. ORDINARY THUNDERSTORMS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY WITH THE CONTINUED POTENTIAL FOR LOCALIZED EXCESSIVE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF HEAVY RAIN OR FLOODING. KYZ068-079-080-083>087-060000- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL- INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON... MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE 455 PM EDT FRI MAY 4 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. RAINFALL OF AROUND ONE INCH IS POSSIBLE THROUGH SATURDAY MORNING...WITH LOCALIZED AMOUNTS OF TWO TO THREE INCHES IN AREAS THAT EXPERIENCE MULTIPLE THUNDERSTORMS. MUCH OF THIS RAIN COULD FALL OVER A FEW HOURS. THE RAINFALL IS EXPECTED TO BRING QUICK RISES ON MANY SMALL STREAMS AND CREEKS AND POSSIBLY RESULT IN FLOODING OF LOW LYING AREAS NEARBY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY WITH THE CONTINUED POTENTIAL FOR LOCALIZED EXCESSIVE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF HEAVY RAIN OR FLOODING. GREIF/JJ
In the hours before
Local storm report, May 4, 5:50 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
550 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG STINNETT 37.09N 83.40W
05/04/2007 LESLIE KY COUNTY OFFICIAL
TWO TREES DOWN ON KY-421 NEAR STINNETT.
&&
ABESpecial weather statement, May 4, 6:16 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 616 PM EDT FRI MAY 4 2007 KYZ080-116-042300- LAUREL-CLAY- 616 PM EDT FRI MAY 4 2007 ...A STRONG THUNDERSTORM TO AFFECT WEST CENTRAL CLAY AND EASTERN LAUREL COUNTIES THROUGH 700 PM EDT FRIDAY EVENING... AT 616 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LESBAS... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR BLACKWATER AROUND 625 PM EDT...MARYDELL AROUND 630 PM EDT...BUSH AROUND 635 PM EDT...LARUE AROUND 640 PM EDT...URBAN AROUND 645 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. GEOGERIAN
Local storm report, May 4, 6:29 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
629 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 SE WOOTON 37.17N 83.29W
05/04/2007 E0.75 INCH LESLIE KY PUBLIC
PENNY-SIZED HAIL.
&&
JPLocal storm report, May 4, 6:52 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
652 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL SMILAX 37.13N 83.28W
05/04/2007 E0.75 INCH LESLIE KY PUBLIC
&&
BJSSpecial weather statement, May 4, 7:40 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 740 PM EDT FRI MAY 4 2007 KYZ085-086-050015- WHITLEY-KNOX- 740 PM EDT FRI MAY 4 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN KNOX AND EASTERN WHITLEY COUNTIES THROUGH 815 PM EDT FRIDAY EVENING... AT 740 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JELLICO... MOVING NORTH AT 35 MPH. THIS STORM WILL BE NEAR LOT AROUND 745 PM EDT...PACKARD AROUND 750 PM EDT...DIXIE AROUND 755 PM EDT...LOUDEN AROUND 800 PM EDT...GAUSDALE AROUND 805 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Local storm report, May 4, 7:45 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
745 PM EDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CREEKVILLE 37.08N 83.55W
05/04/2007 E1.00 INCH CLAY KY PUBLIC
QUARTER-SIZED HAIL.
&&
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:25 PM EDT | Flash Flood Warning | JKL | Bell, Knox | 3 hr |
| May 5, 3:50 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.